# SDR USAA2013100100001

- Difficulty date: September 30, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 68,024 hours, 45,662 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW EXPERIENCED A BURNED CANDLE ODOR IN COCKPIT AND CABIN.  ODOR CONTINUED DURING ENTIRE FLIGHT.  FLIGHT RETURNED.  NO OVERWEIGHT LANDING AND NO EMERGENCY DECLARED.  MX ACCOMPLISHED TROUBLESHOOTING OF CABIN ODOR IAW JC 03L0021001.  NO FINDINGS AT THIS TIME.  ACFT OK FOR CONTINUED SERVICE.
